Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 381, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Aug 7, 2011, 5:13 PM CDT for 4 counties in Kansas. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2011, 5:13 PM CDT (22:13 UTC)
- Expired
- Aug 7, 2011, 6:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Allen County, KS, Neosho County, KS, Wilson County, KS, Woodson County, KS
The radar
The Pleasant Hill radar (KEAX), 155 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 5:35 PM CDT | TSTM WND GST 63 | Chanute, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 10.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 185 J/kg
- Mixed-layer CIN
- -540 J/kg
- Mixed-layer LCL
- 1321 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
033
WUUS53 KICT 072213
SVRICT
KSC001-133-205-207-072300-
/O.NEW.KICT.SV.W.0381.110807T2213Z-110807T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
513 PM CDT SUN AUG 7 2011
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ALLEN COUNTY IN SOUTHEAST KANSAS...
NORTHWESTERN NEOSHO COUNTY IN SOUTHEAST KANSAS...
NORTHEASTERN WILSON COUNTY IN SOUTHEAST KANSAS...
SOUTHEASTERN WOODSON COUNTY IN SOUTHEAST KANSAS...
* UNTIL 600 PM CDT
* AT 508 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH. THIS THUNDERSTORM WAS LOCATED 7 MILES
NORTHEAST OF BUFFALO...OR 10 MILES NORTHWEST OF CHANUTE...AND
MOVING SOUTHEAST AT 25 MPH. NICKEL SIZED HAIL MAY ALSO ACCOMPANY
THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
CHANUTE...HUMBOLDT...BASSETT...IOLA AIRPORT...PETROLIA...CHANUTE
AIRPORT...EARLTON AND ELSMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS IN THE VICINITY
OF YATES CENTER. THIS IS A DANGEROUS SITUATION. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3782 9512 3761 9524 3757 9553 3774 9580
3779 9562 3796 9552
TIME...MOT...LOC 2211Z 301DEG 22KT 3776 9557
WIND...HAIL 60MPH 0.88IN
$$
ES2 follow-up statements
717
WWUS53 KICT 072224
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
524 PM CDT SUN AUG 7 2011
KSC001-133-205-207-072300-
/O.CON.KICT.SV.W.0381.000000T0000Z-110807T2300Z/
NEOSHO KS-ALLEN KS-WILSON KS-WOODSON KS-
524 PM CDT SUN AUG 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WOODSON...NORTHEASTERN WILSON...SOUTHERN ALLEN AND NORTHWESTERN
NEOSHO COUNTIES UNTIL 600 PM CDT...
AT 517 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZED HAIL
AND DESTRUCTIVE WINDS AROUND 70 MPH. THIS THUNDERSTORM WAS LOCATED 6
MILES NORTHWEST OF CHANUTE...MOVING SOUTHEAST AT 25 MPH. THIS SEVERE
THUNDERSTORM IS INTENSIFYING!
LOCATIONS IMPACTED INCLUDE...
CHANUTE...CHANUTE AIRPORT...EARLTON AND ELSMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS THUNDERSTORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL AROUND PING PONG BALL SIZED AND DAMAGING
WINDS AROUND 70 MPH. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.
&&
LAT...LON 3782 9512 3761 9524 3757 9553 3774 9580
3779 9562 3796 9552
TIME...MOT...LOC 2222Z 301DEG 22KT 3773 9550
WIND...HAIL 70MPH 1.50IN
$$
ES515
WWUS53 KICT 072239
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
539 PM CDT SUN AUG 7 2011
KSC207-072247-
/O.CAN.KICT.SV.W.0381.000000T0000Z-110807T2300Z/
WOODSON KS-
539 PM CDT SUN AUG 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOODSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF SOUTHEAST
WOODSON COUNTY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.
LAT...LON 3761 9524 3757 9553 3772 9578 3773 9553
3796 9552 3782 9512
TIME...MOT...LOC 2237Z 301DEG 22KT 3768 9540
$$
KSC001-133-205-072300-
/O.CON.KICT.SV.W.0381.000000T0000Z-110807T2300Z/
NEOSHO KS-ALLEN KS-WILSON KS-
539 PM CDT SUN AUG 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
WILSON...SOUTHERN ALLEN AND NORTHWESTERN NEOSHO COUNTIES UNTIL 600 PM
CDT...
AT 534 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZED HAIL
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS THUNDERSTORM WAS
LOCATED NEAR CHANUTE...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
ELSMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS BETWEEN 60 AND
65 MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.
&&
LAT...LON 3761 9524 3757 9553 3772 9578 3773 9553
3796 9552 3782 9512
TIME...MOT...LOC 2237Z 301DEG 22KT 3768 9540
WIND...HAIL 70MPH 1.50IN
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 2:09 PM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Aug 7, 2:09 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 209 PM CDT SUN AUG 7 2011 .DISCUSSION... MAIN ISSUE WITH THIS PACKAGE WILL BE FRONTAL POSITIONING THE FIRST FEW PERIODS AND PRECIPITATION CHANCES. IT COULD BE A FAIRLY WET FORECAST FOR MANY LOCATIONS. TONIGHT... NAM AND GFS ARE BOTH IN PRETTY GOOD POSITION AT 16Z. HOWEVER...THE GFS IS TRYING TO PUSH THE INITIAL WEAK BOUNDARY FRONT THROUGH A BIT QUICKER...BUT IT IS HANDLING THE CURRENT PRECIPITATION A BIT BETTER. EITHER WAY...THERE IS NOT ENOUGH DIFFERENCE TO REALLY INFLUENCE WHAT IS FORECAST FOR THIS EVENING. MANY DIFFERENT FORCING MECHANISMS WILL COME INTO PLAY ALONG WITH SOME LINGERING OUTFLOW BOUNDARIES. THE MAIN AREA OF CONCERN WILL BASICALLY BE TO THE NORTHEAST OF A GREAT BEND TO NEWTON TO INDEPENDENCE LINE. A DECENT LITTLE SHORTWAVE WILL PROPAGATE ACROSS THE NORTHEAST SECTIONS OF THE STATE WITH AMPLE INSTABILITY AND FN CONVERGENCE. THEREFORE...A DECENT MCS LOOKS TO BE ON TAP OVERNIGHT AND INTO THE MORNING. VERY IMPRESSIVE ISENTROPIC LIFT ON A 315K SURFACE IS ALSO PRESENT AND LINGERS INTO THE MORNING HOURS ON MONDAY. SO...DECENT CHANCES FOR PRECIPITATION WILL BE FORECAST NE AND LESS SW. CURRENT FORECAST SHOWS THIS TREND VERY WELL. MONDAY... COLD FRONT FINALLY BEGINS TO FILTER SOUTH ACROSS THE FORECAST AREA AND BRING SOME NEEDED RELIEF TO THE NORTH. HOWEVER...FURTHER SOUTH OF HIGHWAY 50...HOT TEMPERATURES WILL CONTINUE TIL THE FRONT MOVES SOUTH LATE IN THE AFTERNOON AND EVENING HOURS. THEREFORE...THE EXTREME HEAT WARNING WILL CONTINUE THROUGH THE AFTERNOON FOR THOSE SECTIONS. SOME REPRIEVE THOUGH...WILL BE THE CONTINUED CHANCE FOR LINGERING STORMS SOUTH OF THE FRONT...MORE SO TO THE EAST OF THE TURNPIKE THOUGH. ISENTROPIC FORCING REALLY PICKS UP ALONG THE FLINT HILLS AROUND 7PM AND CONTINUES EASTWARD DURING THE EVENING. PRECIPITATION CHANCES WILL FOLLOW THAT TREND AS WELL. THE COLD FRONT WILL BE WELL SOUTH OF THE FORECAST AREA BY MIDNIGHT. TUESDAY... NO MORE HEAT WARNING. HIGH PRESSURE WILL FILL IN FROM THE NORTH AND BRING ABOUT SOME MUCH NEEDED RELIEF TO THE AREA. WE WILL BE PRECIPITATION FREE AND PLEASANT DURING THE DAY. HOWEVER...DURING THE NIGHT ANOTHER ROUND OF ISENTROPIC LIFT ENTERS THE AREA AND WILL BRING ABOUT ANOTHER CHANCE FOR PRECIPITATION. WEDNESDAY... SURFACE BOUNDARY OVER OK WILL BEGIN MOVING NORTH DURING THE DAY. THIS COMBINED WITH PLENTY OF ISENTROPIC LIFT WILL KEEP PLENTY OF CLOUDS OVER HEAD AND YET AGAIN ANOTHER CHANCE FOR STORMS. TEMPS WILL REMAIN BELOW NORMAL. EXTENDED... THE BOUNDARY THAT IS MOVING INTO SOUTHERN KS WEDNESDAY NIGHT WILL MEANDER OVER THE FORECAST AREA THROUGH FRIDAY. THE SOUTHERN HALF WILL BE IN THE WARM SECTOR AND TEMPS WILL ONCE AGAIN RISE INTO THE UPPER 90S AND THE NORTHERN HALF WILL REMAIN SOMEWHAT COOLER. THE CONVERGENCE ALONG THE BOUNDARY AND ISENTROPIC LIFT WILL GIVE US A CHANCE FOR RAIN EACH DAY TIL SATURDAY WHEN THE FRONT MOVES OUT. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 75 99 70 93 / 30 20 20 10 HUTCHINSON 73 96 69 92 / 30 20 10 10 NEWTON 73 96 70 91 / 40 30 20 10 ELDORADO 73 97 69 92 / 40 30 20 10 WINFIELD-KWLD 76 101 72 95 / 30 30 20 10 RUSSELL 70 88 68 88 / 40 20 10 10 GREAT BEND 71 91 68 90 / 30 20 10 10 SALINA 72 90 68 90 / 60 20 10 10 MCPHERSON 73 94 69 91 / 50 20 10 10 COFFEYVILLE 76 100 73 94 / 30 40 30 10 CHANUTE 73 96 70 91 / 40 40 30 10 IOLA 73 95 69 90 / 50 40 30 10 PARSONS-KPPF 75 99 72 93 / 30 40 30 10 && .ICT WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 8 PM CDT MONDAY FOR KSZ069>072-082- 083-091>096-098>100. EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ067- 068. HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ048>053. &&
Hazardous weather outlook, Aug 7, 4:25 AM CDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 425 AM CDT SUN AUG 7 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-080930- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 425 AM CDT SUN AUG 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT DANGEROUS HEAT INDICES WILL CONTINUE TO IMPACT MUCH OF THE AREA THIS AFTERNOON AND EARLY EVENING. PLEASE REFER TO THE EXCESSIVE HEAT WARNING AND HEAT ADVISORY STATEMENT FOR FURTHER DETAILS. CHANCES FOR THUNDERSTORMS WILL INCREASE ACROSS THE AREA FROM LATE THIS AFTERNOON INTO TONIGHT. STRONG AND A FEW SEVERE STORMS WILL BE POSSIBLE...ESPECIALLY NORTH OF A LINE FROM RUSSELL TO NEWTON TO CHANUTE. WIND GUSTS OF 50 TO 60 MPH AND UP TO NICKEL SIZE HAIL WILL BE THE MAIN RISKS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DANGEROUS HEAT INDICES WILL CONTINUE TO IMPACT PARTS OF SOUTH CENTRAL AND SOUTHEAST KANSAS ON MONDAY AFTERNOON. PLEASE REFER TO THE EXCESSIVE HEAT WARNING FOR DETAILS. THERE WILL BE A GOOD CHANCE FOR THUNDERSTORMS ON MONDAY ACROSS THE ENTIRE AREA. A FEW SEVERE STORMS WILL BE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL. PERIODIC BOUTS OF THUNDERSTORMS...MAINLY DURING THE EVENING AND OVERNIGHT HOURS...WILL AFFECT THE REGION FROM TUESDAY NIGHT THROUGH SATURDAY. STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE WITH SEVERAL OPPORTUNITIES FOR WIDESPREAD RAINS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE THIS EVENING AND EARLY TONIGHT...MAINLY NORTH OF A RUSSELL TO NEWTON TO CHANUTE LINE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED
In the hours before
Special weather statement, Aug 7, 3:42 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 342 PM CDT SUN AUG 7 2011 KSZ053-072130- CHASE- 342 PM CDT SUN AUG 7 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CHASE COUNTY... AT 335 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR MATFIELD GREEN...OR 11 MILES SOUTH OF COTTONWOOD FALLS...AND MOVING NORTHEAST AT 15 MPH. WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. BESIDES LOCALLY GUSTY WINDS...THIS STORM MAY ALSO PRODUCE BRIEF FUNNEL CLOUDS. THESE FUNNEL CLOUDS SHOULD REMAIN ABOVE THE GROUND... HOWEVER A VERY BRIEF TOUCHDOWN IS A REMOTE POSSIBILITY. IF SO...THEY COULD RESULT IN MINOR WIND DAMAGE. MWM
Special weather statement, Aug 7, 3:44 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 344 PM CDT SUN AUG 7 2011 KSZ070-071-072130- GREENWOOD-WOODSON- 344 PM CDT SUN AUG 7 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR GREENWOOD AND WOODSON COUNTIES... AT 341 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 7 MILES SOUTHEAST OF MADISON...OR 21 MILES NORTHWEST OF YATES CENTER... AND MOVING EAST AT 10 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. MCGUIRE
Special weather statement, Aug 7, 3:44 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 344 PM CDT SUN AUG 7 2011 KSZ070-071-072130- GREENWOOD-WOODSON- 344 PM CDT SUN AUG 7 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR GREENWOOD AND WOODSON COUNTIES... AT 341 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 7 MILES SOUTHEAST OF MADISON...OR 21 MILES NORTHWEST OF YATES CENTER... AND MOVING EAST AT 10 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. MCGUIRE
Local storm report, Aug 7, 5:02 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
502 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND GST 3 SSW YATES CENTER 37.84N 95.76W
08/07/2011 E60 MPH WOODSON KS TRAINED SPOTTER
6 INCH TREE LIMB DOWNED AND STOP SIGN BLOWN OVER
&&
SGSLocal storm report, Aug 7, 5:03 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
503 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HAIL 3 SSW YATES CENTER 37.84N 95.76W
08/07/2011 E0.25 INCH WOODSON KS TRAINED SPOTTER
&&
SGSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 3:51 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 39 min |
| Aug 7, 4:28 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 62 min |
| Aug 7, 5:50 PM CDT | Severe Thunderstorm Warning | ICT | Neosho | 28 min |
| Aug 7, 6:00 PM CDT | Severe Thunderstorm Warning | ICT | Neosho | 22 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.